It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I'm beyond fustration right now! Had my appointment with my GYNO and told him I didn't want another injection of Depo because it made me into a monster and gave me a 20 day period - which I'm STILL Cramping from! His suggestion.... Mirena! But he explained that this wouldn't help with the pre and after period cramping. Well, lovely. Then he handed me some info and a DVD to watch and sent me on my way. :eek:

Well, I researched it on the net and reading the archives on this board, and I don't like what I'm reading. Periods lasting for weeks on end! Weight gain! Acne! Painful insertions! and HEADACHES! I can't go on the pill because of migraines, idiot doctor!!! I've even had to up my current migraine med because the Depo shot increased my headaches!!!!!!!

Should I get a second opinion now? Insist on a Lap? I'm at a loss!





All times are GMT -7. The time now is 02:43 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!